Differential and Integral Equations

An existence theorem for a parabolic free boundary problem

Russell C. Thompson and Wolfgang L. Walter

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 5, Number 1 (1992), 43-54.

First available in Project Euclid: 13 June 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35R35: Free boundary problems
Secondary: 35K60: Nonlinear initial value problems for linear parabolic equations 65N40: Method of lines


Thompson, Russell C.; Walter, Wolfgang L. An existence theorem for a parabolic free boundary problem. Differential Integral Equations 5 (1992), no. 1, 43--54. https://projecteuclid.org/euclid.die/1371086980

Export citation